Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Lie symmetries of the Chow group of a Jacobian and the tautological subring


Author: A. Polishchuk
Journal: J. Algebraic Geom. 16 (2007), 459-476
DOI: https://doi.org/10.1090/S1056-3911-06-00431-0
Published electronically: June 21, 2006
MathSciNet review: 2306276
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ J$ be the Jacobian of a smooth projective curve. We define a natural action of the Lie algebra of polynomial Hamiltonian vector fields on the plane, vanishing at the origin, on the Chow group $ \operatorname{CH}(J)_{\mathbb{Q}}$. Using this action we obtain some relations between tautological cycles in $ \operatorname{CH}(J)_{\mathbb{Q}}$.


References [Enhancements On Off] (What's this?)


Additional Information

A. Polishchuk
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97405
Email: apolish@math.uoregon.edu

DOI: https://doi.org/10.1090/S1056-3911-06-00431-0
Received by editor(s): July 14, 2005
Received by editor(s) in revised form: September 3, 2005
Published electronically: June 21, 2006
Additional Notes: Supported in part by NSF grant DMS-0302215

American Mathematical Society